# SDR DALA2024071807248

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 75,170 hours, 28,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 R2 DOOR EMERGENCY EXIT SIGN MISSING. CORRECTIVE ACTION: INSTALLED EMERGENCY EXIT SIGN AT RT POSITION AS REQUIRED PER B757 AMM 33-51-01-402. CKS GOOD. (5675092)
